MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM STD HUMERAL DIAPHYSIS - CEMENTLESS - 9; CEMENTLESS HUMERAL DIAPHYSIS

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM STD HUMERAL DIAPHYSIS - CEMENTLESS - 9; CEMENTLESS HUMERAL DIAPHYSIS
Model Number 04.01.0004
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 november 2020 lot 1907743: 37 items manufactured and released on (b)(6) 2019.Expiration date: 2024-10-13.No anomalies found related to the problem.To date, 23 items of the same lot have been already sold without any similar reported event.Clinical evaluation few weeks after primary rsa dislocation occurs and a new surgery with repositioning is required.A reduction of retroversion is called for and substitution of the stem is carried out.The cause for this adverse event is not to be sought in a defective device.Other devices involved in the event reverse shoulder system 04.01.0122 humeral reverse hc liner ø39/+0mm lot.2001995 (k170452) batch review performed on 27 november 2020 lot 2001995: 75 items manufactured and released on 24-apr-2020.Expiration date: 2025-04-05.No anomalies found related to the problem.To date, 34 items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0208 lat.Glenosphere 39xø24.5 lot.189937 (k193175) batch review performed on 27 november 2020 lot 189937: 55 items manufactured and released on 9-may-2019.Expiration date: 2024-04-23.No anomalies found related to the problem.To date, 15 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed 2 months after the primary surgery due to implant dislocation (liner form glenosphere).The dislocation occurred due to the stem retroversion (25-30 degrees over the desired position) and oversizing of the stem.The stem, metaphysis, inlay and glenosphere were revised successfully.

Brand Name
REVERSE SHOULDER SYSTEM STD HUMERAL DIAPHYSIS - CEMENTLESS - 9
Common Device Name
CEMENTLESS HUMERAL DIAPHYSIS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11019536
Report Number3005180920-2020-00893
Device Sequence Number14408702
Product Code PHX
UDI-Device Identifier07630040706032
UDI-Public07630040706032
Combination Product (Y/N)Y
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/13/2024
Device Model Number04.01.0004
Device Catalogue Number04.01.0004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2020
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR